Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems. (English) Zbl 0275.49041


49Q15 Geometric measure and integration theory, integral and normal currents in optimization
Full Text: DOI


[1] A. S. Besicovitch, Parametric surfaces, Bull. Amer. Math. Soc. 56 (1950), 288 – 296. · Zbl 0038.20401
[2] Alberto P. Calderón, On the differentiability of absolutely continuous functions, Rivista Mat. Univ. Parma 2 (1951), 203 – 213. · Zbl 0044.27901
[3] Herbert Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969. · Zbl 0176.00801
[4] Emilio Gagliardo, Proprietà di alcune classi di funzioni in più variabili, Ricerche Mat. 7 (1958), 102 – 137 (Italian). · Zbl 0089.09401
[5] E. J. McShane, On the semi-continuity of double integrals in the calculus of variations, Ann. of Math. (2) 33 (1932), no. 3, 460 – 484. · Zbl 0004.35401
[6] C. B. Morrey Jr., Functions of several variables and absolute continuity, II, Duke Math. J. 6 (1940), 187 – 215. · JFM 66.1225.01
[7] Charles B. Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer-Verlag New York, Inc., New York, 1966. · Zbl 0142.38701
[8] T. Rado and P. V. Reichelderfer, Continuous transformations in analysis. With an introduction to algebraic topology, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. LXXV, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955. · Zbl 0067.03506
[9] James Serrin, On the definition and properties of certain variational integrals, Trans. Amer. Math. Soc. 101 (1961), 139 – 167. · Zbl 0102.04601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.